# SDR HNAA2020121200360

- Difficulty date: December 10, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145
- Aircraft serial: 145172
- Aircraft time: 47,150 hours, 43,712 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF BUS MESSAGE APPEARED ON EICAS WITH CLICKING NOISE AND ELECTRICAL BURNING SMELL IN COCKPIT.  RESTARTED APU WITH GEN OFF NO SMELL NOTED OR CB S POPPED.  R & R APU START GEN, IAW W/C 24-80-01.  OPERATIONS CHECK GOOD.
